Uniformities in fuzzy metric spaces
Author(s):
Abstract:
The aim of this paper is to study induced (quasi-) uniformities in Kramosil and Michalek''s fuzzy metric spaces. Firstly, $I$-uniformity in the sense of J. Guti'' {e} rrez Garc'' {i} a and $I$-neighborhood system in the sense of H«{o} hle and u {S} ostak are induced by the given fuzzy metric. It is shown that the fuzzy metric and the induced $I$-uniformity will generate the same $I$-neighborhood system. Secondly, the relationship between Hutton quasi-uniformities and $I$-quasi-uniformities is given and it is proved that the category of strongly stratified $I$-quasi-uniform spaces can be embedded in the category of Hutton quasi-uniform spaces as a bicoreflective subcategory. Also it is shown that two kinds of Hutton quasi-uniformities can generate the same $I$-uniformity in fuzzy metric spaces.
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:12 Issue:1, 2015
Page:
43
magiran.com/p1371868  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!